Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Jordan nilpotency in group rings

Full text
Author(s):
Goodaire, Edgar G. [1] ; Milies, Cesar Polcino [2, 3]
Total Authors: 2
Affiliation:
[1] Mem Univ Newfoundland, St John, NF A1C 5S7 - Canada
[2] Univ Sao Paulo, Inst Matemat & Estat, BR-05311970 Sao Paulo - Brazil
[3] Univ Fed ABC, CMCC, BR-09210170 Santa Andre, SP - Brazil
Total Affiliations: 3
Document type: Journal article
Source: Journal of Group Theory; v. 17, n. 4, p. 541-557, JUL 2014.
Web of Science Citations: 1
Abstract

We investigate the Jordan nilpotency of a group ring RG and, when RG has an involution that is the linear extension of an involution on G, also the Jordan nilpotency of the symmetric elements in RG. (AU)

FAPESP's process: 09/52665-0 - Groups, rings and algebras: interactions and applications
Grantee:Francisco Cesar Polcino Milies
Support type: Research Projects - Thematic Grants
FAPESP's process: 12/20208-2 - Involutions in group rings and in alternative loop rings
Grantee:Francisco Cesar Polcino Milies
Support type: Research Grants - Visiting Researcher Grant - International